Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Low BP, irregular heavy periods, have hepatitis C with frequent UTI's throughout the year. Taking Cipro, Flagyl. Suggestion?

Hi I inquired about what looked like a nite on my arm , but I have also had low blood pressure and irregular heavy periods. I am only 30. I have been sober for 3 years . However, I do have hepatitis C , but it is gardly detectable every year when I get it checked. I am now taking Cipro and Flagyl for my 4th or 5th UTI already this year. So I made an appt with an OBHYN Monday, What are your thoughts? O won t hold them against you HA!
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm
Firstly i am more worried about hepatitis C. It is a condition which can have impact lifelong. You need to take treatment and later regular follow ups to see if you have chronic hepatitis C.
As you are getting recurrent UTI, it is better to get culture of urine done before starting antibiotics. Also, immune system should be checked.
Blood pressure and irregular bleeding can be managed in out patient and not worrisome
All the best
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor